# SDR DALA2016051003833

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1022-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DISCREPANCIES NOTED ON THE FORE TO AFT FLOORBEAMS BS 1022-1053.  REPLACED FORE TO AFT FLOORBEAMS BS 1022-1053 RT AND LT BL 445 IAW SRM 51-41-05, PG 17, PARA 8, ER/A 545674-14.  COMPLIED WITH ASSOCIATED ER/A 54-567414 ADDED FOR AC 9516.
